Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Korovkin-type theorem in locally convex spaces

Author: Hans-O. Flösser
Journal: Proc. Amer. Math. Soc. 72 (1978), 456-460
MSC: Primary 46A40; Secondary 46E99
MathSciNet review: 509234
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be a locally convex M-space, $ \emptyset \ne M$ a subset. The universal Korovkin-closure of M as well as the sequentially or stationary defined Korovkin-closures coincide with the space of M-harmonic elements and with the uniqueness closure of M.

References [Enhancements On Off] (What's this?)

  • [1] Heinz Bauer, Theorems of Korovkin type for adapted spaces, Ann. Inst. Fourier (Grenoble) 23 (1973), no. 4, 245–260 (English, with French summary). MR 0358178
  • [2] H. Berens and G. G. Lorentz, Theorems of Korovkin type for positive linear operators on Banach lattices, Approximation theory (Proc. Internat. Sympos., Univ. Texas, Austin, Tex., 1973) Academic Press, New York, 1973, pp. 1–30. MR 0340913
  • [3] Klaus-Dieter Bierstedt, Gewichtete Räume stetiger vektorwertiger Funktionen und das injektive Tensorprodukt. I, J. Reine Angew. Math. 259 (1973), 186–210 (German). MR 0318871,
  • [4] Klaus Donner, Korovkin theorems for positive linear operators, J. Approximation Theory 13 (1975), 443–450. Collection of articles dedicated to G. G. Lorentz on the occasion of his sixty-fifth birthday, IV. MR 0370008
  • [5] Claude Portenier, Espaces de Riesz, espaces de fonctions et espaces de sections, Comment. Math. Helv. 46 (1971), 289–313 (French). MR 0291764,
  • [6] Helmut H. Schaefer, Topological vector spaces, Springer-Verlag, New York-Berlin, 1971. Third printing corrected; Graduate Texts in Mathematics, Vol. 3. MR 0342978
  • [7] Helmut H. Schaefer, Banach lattices and positive operators, Springer-Verlag, New York-Heidelberg, 1974. Die Grundlehren der mathematischen Wissenschaften, Band 215. MR 0423039
  • [8] Manfred Wolff, Über die Korovkinhülle von Teilmengen in lokalkonvexen Vektorverbänden, Math. Ann. 213 (1975), 97–108 (German). MR 0388037,
  • [9] M. Wolff, On the universal Korovkin closure of subsets in vector lattices, J. Approximation Theory 22 (1978), no. 3, 243–253. MR 0470573
  • [10] Manfred Wolff, On the theory of approximation by positive operators in vector lattices, Functional analysis: surveys and recent results (Proc. Conf., Paderborn, 1976) North-Holland, Amsterdam, 1977, pp. 73–87. North-Holland Math. Studies, Vol. 27; Notas de Mat., No. 63. MR 0467112

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 46E99

Retrieve articles in all journals with MSC: 46A40, 46E99

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society